Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bartocci, Claudio

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:37
Abstract pages:228
Full texts:251
Website: http://www.dima.unige.it/~bartocci/index.htm

http://www.mathnet.ru/eng/person29309
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/31990

Publications in Math-Net.Ru
2020
1. Claudio Bartocci, Ugo Bruzzo, Valeriano Lanza, Claudio L. S. Rava, “On the Irreducibility of Some Quiver Varieties”, SIGMA, 16 (2020), 069, 13 pp.  mathnet  isi  scopus
1993
2. K. Bartocci, U. Bruzzo, D. Hernández Ruipérez, “Products and vector bundles within the category of $G$-supermanifolds”, Sibirsk. Mat. Zh., 34:1 (1993),  5–15  mathnet  mathscinet  zmath; Siberian Math. J., 34:1 (1993), 1–9  isi
1991
3. K. Bartocci, U. Bruzzo, V. G. Pestov, D. Hernández Ruipérez, “An axiomatic approach to supermanifolds”, Dokl. Akad. Nauk SSSR, 321:4 (1991),  649–652  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 744–748

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021